Skip to main content
padlock icon - secure page this page is secure

Dynamical Systems: An International Journal was previously published as Dynamics and Stability of Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 22, Number 1, March 2007

Topological rigidity of semigroups of affine maps
pp. 3-10(8)
Authors: Clark, Alex; Fokkink, Robbert

Favourites:
ADD
Favourites:
ADD

Density of invariant disk packings for planar piecewise isometries
pp. 65-72(8)
Authors: Yu, Rong-Zhong; Fu, Xin-Chu; Shui, Shu-Liang

Favourites:
ADD

Interval exchange transformations over algebraic number fields: the cubic Arnoux-Yoccoz model
pp. 73-106(34)
Authors: Lowenstein, J. H.; Poggiaspalla, G.; Vivaldi, F.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more